# SDR 95ZZZX4580

- Difficulty date: July 6, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5654X
- Make and model: Ayres S2RR1340NORM
- Aircraft serial: 1854R
- System (JASC): 7603 · Power Lever
- Part: Push/Pull Tube
- Part number: 90113
- Condition: Disconnected
- Location: Eng Throttle
- Stage of operation: AG
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

AIRCRAFT ENGAGED IN AERIAL APPLICATION OF CHEMICALS (DRY FERTILIZER).  EXPERIENCED LOSS OF ENGINE POWER AND MADE A FORCED LANDING.  THE AIRCRAFT WAS DESTROYED BY FIRE AND THE PILOT WAS NOT INJURED.  INVESTIGATION OF THE AIRCRAFT REVEALED THE THROTTLE CONTROL PUSH/PULL TUBE SEPARATED FROM THE CARBURETOR THROTTLE ARM.  DRILLED BOLT, NUT, AND COTTER PIN WERE MISSING.  SUBMITTER SUGGESTS BOLT INSTALLATION SHOULD BE CHECKED FREQUENTLY.
